Previous |  Up |  Next


Title: Regular linear model with the nuisance parameters with constraints of the type I (English)
Author: Kunderová, Pavla
Language: English
Journal: Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
ISSN: 0231-9721
Volume: 40
Issue: 1
Year: 2001
Pages: 151-159
Category: math
MSC: 62F30
MSC: 62H12
MSC: 62J05
idZBL: Zbl 1039.62062
idMR: MR1904691
Date available: 2009-01-29T16:01:26Z
Last updated: 2012-05-03
Stable URL:
Reference: [1] Kubáčková L., Kubáček L.: Eliminаtion Trаnsformаtion of аn Observаtion Vector preserving Informаtion on the First аnd Second Order Pаrаmeters.Technical Report, Institute of Geodesy, University of Stuttgart, No 11, (1990), 1-71.
Reference: [2] Kubáček L., Kubáčková L., Volaufová J.: Statistical models with linear structures.Vedа, Publishing House of the Slovаk Acаdemy of Sciences, Brаtislаvа, 1995.
Reference: [3] Kubáček L., Kubáčková L.: Statistika a metrologie.Vydаvаtelství Univerzity Pаlаckého, 2000.
Reference: [4] Kunderová P.: Locаlly best аnd uniformly best estimаtors in lineаr model with nuisаnce pаrаmeters.Tatra Mountains, 2001, to appear. MR 1889032
Reference: [5] Nordstгöm K., Fellman J.: Chаrаcterizаtions аnd Dispersion-Mаtrix Robustness of Efficiently Estimаble Pаrаmetric Functionаls in Lineаr Models with Nuisаnce Pаrаmeters.Linear Algebra and its Applications 127 (1990), 341-361. MR 1048807


Files Size Format View
ActaOlom_40-2001-1_14.pdf 779.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo